About Us | Help Videos | Contact Us | Subscriptions



This article in SSSAJ

  1. Vol. 49 No. 4, p. 828-830
    Received: Sept 18, 1984
    Accepted: Feb 14, 1985

Request Permissions


Steady Absorption from Spheroidal Cavities1

  1. J. R. Philip2



Exact solutions are given for steady absorption from prolate and oblate spheroidal cavities (or bulbs of saturation). The solutions for the needle, sphere, and disc are special cases. Apart from their direct relevance to systems with gravity negligible, our results yield the leading terms of expansions describing steady infiltration for small and moderate values of the dimensionless cavity (or bulb) length.

  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America